MathSciNet Relay Station
MathSciNet bibliographic data
MR1024482 (91c:26019) 26B40 (34A30 35A20)
Gauchman, Hillel; Rubel, Lee A. Sums of products of functions of $x$ times functions of $y$. Linear Algebra Appl. 125 (1989), 19–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement